Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

July 23, 2017Gloucester County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 23, 2017, 10:54 PM EDT for Gloucester County, New Jersey. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2017, 10:54 PM EDT (02:54 UTC)
Expired
Jul 23, 2017, 11:45 PM EDT
In force
51 min
Issued by
NWS Philadelphia/Mount Holly

County Gloucester County, NJ

The radar

The Philadelphia radar (KDIX), 60 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2017-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2017-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
771 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
995 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

751 
WWUS81 KPHI 240254
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1054 PM EDT SUN JUL 23 2017

NJZ016>019-021-022-240345-
Northwestern Burlington-Salem-Cumberland-Camden-Atlantic-Gloucester-
1054 PM EDT SUN JUL 23 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL
ATLANTIC...NORTH CENTRAL CUMBERLAND...EAST CENTRAL SALEM...SOUTH
CENTRAL CAMDEN...SOUTHEASTERN GLOUCESTER AND SOUTHWESTERN BURLINGTON
COUNTIES...

At 1053 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Olivet to Elmer to near
Seabrook Farms. Movement was east at 15 mph.

Winds up to 50 mph are possible with these storms.

These storms will be near...
  Glassboro around 1120 PM EDT. 
  Franklinville around 1125 PM EDT. 
  Clayton around 1130 PM EDT. 
  Vineland around 1135 PM EDT. 
  Malaga around 1140 PM EDT. 
  Buena, Newfield, Victory Lakes, Monroe Township, Williamstown and 
  Sicklerville around 1145 PM EDT. 

Other locations impacted by these storms include Collings Lakes,
Centerton and Folsom.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3980 7483 3960 7485 3950 7494 3951 7518
      3959 7510 3964 7507 3968 7512
TIME...MOT...LOC 0253Z 260DEG 11KT 3963 7520 3958 7519 3954 7523 

$$

Drag

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 23, 9:21 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 23, 9:21 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
921 PM EDT Sun Jul 23 2017

.SYNOPSIS...
A frontal boundary will remain over our area overnight. Low
pressure will ride eastward along the front and it should pass
through our area on Monday. A second low will follow on Monday
night and Tuesday as the boundary sinks slowly to the south.
High pressure is forecast to build down from the northwest for
the middle part of the week. A cold front from the northwest is
anticipated to arrive on Friday. The front is expected to move
slowly to our southeast over the weekend as areas of low
pressure travel along it.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
**A Flash Flood Watch is in effect for the I-95 corridor and
areas to the north and west for tonight through early Monday
morning.**

919 PM Update...The focus for convection this evening has been
north of a stationary boundary. The boundary at the present has
become ill-defined due to cooling from convection but based on
Theta-E analysis from the LAPS which shows a packing of contours
just north of the boundary was still floating around across
southern DE to the central parts of the Maryland Eastern Shore.
Overall the intensity of the convection in the last hour has
trended down and radar has the look of a stratiform type
precipitation more than convective overall.

Models are not doing too well this evening with respect to the
placement of QPF, so I made adjustments to the grids for the
next few hours largely based on radar interpolation. My thought
is in the next 2-3 hours that most of the focus will remain
along and northwest of I-95 towards the Fall Line. The slow
movement to the northeast will keep the flood threat going.
Rainfall rates will generally be under an inch per hour except
in heavier pockets of rain. My thought on the far northwest part
of our area is the flash flood threat here is not as great, but
the watch will stay up for now and can be adjusted as the night
unfolds.

The next area to watch will be over central/southern Virginia
which is potentially where convection may work into our area
from later on tonight. Any additional rounds of heavy rain where
we saw issues earlier (far northeast Maryland - mainly Cecil
County, Berks County and points west of Philadelphia) will need
a close eye if any more heavy rain falls as it will not take
much to cause more flooding.

Temps were adjusted as well based on the latest hourly temps and
I also did a broad 1-2 degree bump in lows down as many spots
were already at forecasted lows for tonight.

Please follow any short fused products for more details on
specific storms and area hazards.

The boundary may move slightly north tonight but will remain
nearly stationary into Monday. A low pressure system will
develop along the boundary and move into our area late tonight.
Heavy rain and thunderstorms will accompany the system. This
second batch of rain is more problematic than the convection we
will see this afternoon and evening. A good swatch of 1-2 inches
of rain fell last night. We have not had ample time to dry out
so the ground will be unable to absorb nearly as much
precipitation as it otherwise would. Models have trended wetter
with the latest runs and put a bullseye, or more of a heavy
swath, of rain across our area. The focus looks to be more along
the I-95 corridor but some of the models show a slight shift to
the north and west of I-95. With PWATS still running around
1.5-2.0 inches across the region, we will have plenty of
moisture to feed into showers and thunderstorms and torrential
rainfall will occur. While the models are outputting pretty
high, and what look like unreasonable, amounts it seems likely
that a good 2-4 inch rainfall will occur within our CWA. A lack
of strong flow at the surface and aloft shows that storms may
not move very quickly (or at all), enhancing the flash flood
threat.

With higher confidence that flash flooding will occur somewhere
in the CWA, we have issued a Flash Flood Watch for the I-95
corridor and areas to the north and west through Monday morning.

Temperatures have certainly been cooler today than of late but
expect a decent amount of cloud cover to remain over the region
through tonight. This will keep the temperatures more moderate
overnight tonight. Expect lows to range from the upper 60s
across the southern Poconos to the low to mid 70s across the
region.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
The boundary remains in the area with the low pressure system
moving through the region on Monday. A cold front will drop down
from the the north on Monday, taking its time as it makes its
way through our area. A continued chance for showers exists
through much of the day with a chance for some thunderstorms as
well. Heavy rain will remain a threat in some of the stronger
showers and in thunderstorms.

Some clearing may occur during the afternoon, mainly southern
areas, with more clearing expected towards evening.

Highs will rebound slightly and dewpoints should start to drop,
although that may be a slower process. It will still feel
humid, especially across Delmarva and extreme southern New
Jersey. Expect highs to be in the lower 90s from
I-95/Philadelphia and points to the south and in the mid to
upper 80s through central New Jersey. Lehigh Valley, Pocono and
northern New Jersey will remain cooler with highs in the 70s to
around 80.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
A chance of showers and thunderstorms will linger into Monday
night. Based on the latest model guidance, drying may be delayed
a bit. It now appears as though the mid level short wave trough
from the northwest will not arrive until late Tuesday. As a
result, we will keep some clouds and a slight chance of showers
for Tuesday.

Dry air is anticipated to follow the mid level trough for
Tuesday night through Wednesday night.

A cold front is expected to approach from the northwest on
Thursday and it should pass through our region on Friday. We
will indicate an increasing chance for showers and thunderstorms
at that time.

The forward progress of the front is expected to slow over the
weekend as waves of low pressure travel along the boundary. We
will continue to carry a mainly dry forecast for Saturday and
Sunday, but that could change if the front starts to trend
toward being even less progressive.

Temperatures are expected to be seasonable during the period
from Monday night through Sunday.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Scattered convection across the region through tonight with
showers continuing through the overnight hours. Periods of heavy
rain with IFR conditions possible, especially from KILG/KPHL
and terminals to the north and west. There remains the
potential for strong to severe storms today with gusty to
damaging downburst winds and torrential rainfall.

VFR/MVFR conditions have prevailed through much of the day and
we should see mainly VFR conditions at the terminals outside of
showers and convection. Conditions will deteriorate as storms
arrive and ceilings and visibilities will remain MVFR, possibly
IFR, through much of the night and into Monday morning.
Conditions will be slow to improve on Monday but are expected to
return to VFR by late morning/early afternoon.

Winds...Easterly winds at the terminals today have remained
light, around 10 knots or less across the region. Winds will
become light and variable overnight and then become mainly west
to northwest for KPHL/KILG/KMIV/KACY/KRDG and more north to
northeast for KTTN and KABE for Monday. Winds speeds are
expected to remain around 10 knots or less.

OUTLOOK...
Monday night...Conditions lowering to MVFR and possibly IFR. A
chance of showers and thunderstorms.

Tuesday...MVFR and IFR conditions possible in the early
morning, then VFR.

Tuesday night through Wednesday night...Mainly VFR.

Thursday...Mainly VFR. A chance of afternoon showers and
thunderstorms.

Thursday night and Friday...MVFR and IFR conditions are
possible in showers and thunderstorms.

&&

.MARINE...
Sub-advisory conditions are expected to continue on the area
waters through Monday. Seas are 2 to 4 feet on the ocean and
around 2 to 3 feet on the Delaware Bay. While seas are expected
to remain below 5 feet, they may near 5 feet late tonight/early
Monday, mainly our northernmost waters. Additionally, winds will
pick up some overnight our of the east in response to a surface
low moving over the area and a tightening pressure gradient.
The gradient doesn't look to fully wrap up until the surface low
is to the east of our area. Winds may gusty briefly near 25
knots but confidence is low that a small craft advisory will be
needed.

Showers and thunderstorms will impact the area waters through
tonight, with locally higher seas and gusty winds.

OUTLOOK...
Monday night through Friday...No marine headlines are
anticipated.

RIP CURRENTS...
A low risk remains is expected for Monday for rip currents with
a possible moderate risk along the Monmouth and northern Ocean
County beaches.

&&

.TIDES/COASTAL FLOODING...
There is Coastal Flood Advisory in effect for this evening's
high tide along the New Jersey and Delaware coasts and along
Delaware Bay.

An onshore flow along the coast from Sandy Hook down to around
Atlantic City almost guarantees minor flooding for the New
Jersey coast. Conditions may be a bit marginal for Delaware.

The astronomical tides will remain high for Monday evening's
high tide and another Coastal Flood Advisory may be needed at
that time.

&&

.EQUIPMENT...
Dew point readings at KDOV continue to measure too high
compared to surrounding locations and should be treated as
unrepresentative of the area.

Hamburg NJ transmitter is off the air. No known rts.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 AM EDT Monday for PAZ054-055-060>062-
     070-071-101>106.
NJ...Flash Flood Watch until 6 AM EDT Monday for NJZ001-007>010-012-
     013-015>019.
     Coastal Flood Advisory until 1 AM EDT Monday for NJZ012>014-
     020>027.
DE...Flash Flood Watch until 6 AM EDT Monday for DEZ001.
     Coastal Flood Advisory until 1 AM EDT Monday for DEZ002>004.
MD...Flash Flood Watch until 6 AM EDT Monday for MDZ008.
MARINE...None.

&&

Synopsis...Iovino/Stachelski
Near Term...Meola/Stachelski
Short Term...Meola
Long Term...Iovino
Aviation...Iovino/Meola
Marine...Iovino/Meola
Tides/Coastal Flooding...Iovino
Equipment...PHI
Hazardous weather outlook, Jul 23, 4:30 PM EDT, 6 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
430 PM EDT Sun Jul 23 2017

NJZ001-007>010-015-019-PAZ054-055-061-062-105-106-242030-
Sussex-Warren-Morris-Hunterdon-Somerset-Mercer-
Northwestern Burlington-Carbon-Monroe-Lehigh-Northampton-Upper Bucks-
Lower Bucks-
430 PM EDT Sun Jul 23 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NJZ012-013-242030-
Middlesex-Western Monmouth-
430 PM EDT Sun Jul 23 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT MONDAY...

This Hazardous Weather Outlook is for central New Jersey and
northern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NJZ020-027-242030-
Ocean-Southeastern Burlington-
430 PM EDT Sun Jul 23 2017

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT MONDAY...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Thunderstorms may produce poor drainage flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

DEZ001-MDZ008-NJZ016>018-PAZ060-070-071-101>104-242030-
New Castle-Cecil-Salem-Gloucester-Camden-Berks-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-
430 PM EDT Sun Jul 23 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms may produce damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MDZ012-015-019-020-242030-
Kent MD-Queen Annes-Talbot-Caroline-
430 PM EDT Sun Jul 23 2017

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Tonight.

Thunderstorms may produce damaging winds and/or poor drainage
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

DEZ002>004-NJZ021>023-242030-
Kent-Inland Sussex-Delaware Beaches-Cumberland-Atlantic-Cape May-
430 PM EDT Sun Jul 23 2017

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT MONDAY...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Thunderstorms may produce damaging winds and/or poor drainage
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NJZ014-026-242030-
Eastern Monmouth-Coastal Ocean-
430 PM EDT Sun Jul 23 2017

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT MONDAY...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

There is a moderate risk for the formation of dangerous rip
currents.

Thunderstorms may produce poor drainage flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

A moderate risk for the development of dangerous rip currents is
expected on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NJZ024-025-242030-
Atlantic Coastal Cape May-Coastal Atlantic-
430 PM EDT Sun Jul 23 2017

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT MONDAY...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

There is a moderate risk for the formation of dangerous rip
currents.

Thunderstorms may produce damaging winds and/or poor drainage
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

A moderate risk for the development of dangerous rip currents is
expected on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ANZ450-451-242030-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
430 PM EDT Sun Jul 23 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Thunderstorms may produce wind gusts over 34 knots.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms may produce wind gusts over 34 knots.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ANZ430-431-452>455-242030-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
430 PM EDT Sun Jul 23 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Thunderstorms may produce wind gusts over 34 knots.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms may produce wind gusts over 34 knots.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Jul 23, 10:31 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HEAVY RAIN       CENTERVILLE             39.82N  75.62W
07/23/2017  M2.20 INCH       NEW CASTLE         DE   TRAINED SPOTTER

&&

EVENT NUMBER PHI1701119

STACHELSKI
Local storm report, Jul 23, 10:33 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HEAVY RAIN       UPPER UWCHLAN TWP       40.08N  75.71W
07/23/2017  M1.82 INCH       CHESTER            PA   TRAINED SPOTTER

            DAILY RAINFALL TODAY SO FAR.

&&

EVENT NUMBER PHI1701120

STACHELSKI
Local storm report, Jul 23, 10:39 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1039 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     FLASH FLOOD      WOODDALE                39.77N  75.64W
07/23/2017                   NEW CASTLE         DE   MESONET

            RED CLAY CREEK EXCEEDS FS TIME EST. 4 FT RISE 70MIN.

&&

EVENT NUMBER PHI1701121

WD
Local storm report, Jul 23, 10:49 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1049 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HEAVY RAIN       ARBOR POINTE APARTMENTS 39.71N  75.64W
07/23/2017  M2.01 INCH       NEW CASTLE         DE   MESONET

            MESONET STATION MEASURED 2.01 INCHES OF RAIN IN THE
            LAST 24 HOURS WITH 1.81 INCH IN 3 HOURS.

&&

EVENT NUMBER PHI1701122

STACHELSKI
Local storm report, Jul 23, 10:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1051 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HEAVY RAIN       1 WNW CEDARVILLE        39.63N  75.36W
07/23/2017  M3.22 INCH       SALEM              NJ   MESONET

            ONJSC MESONET STATION MEASURED A TOTAL OF 3.22 INCHES
            IN THE LAST 24 HOURS WITH 2.97 INCHES FALLING IN THE
            LAST HOUR.

&&

EVENT NUMBER PHI1701123

STACHELSKI
Special weather statement, Jul 23, 10:54 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1054 PM EDT SUN JUL 23 2017

NJZ016>019-021-022-240345-
Northwestern Burlington-Salem-Cumberland-Camden-Atlantic-Gloucester-
1054 PM EDT SUN JUL 23 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL
ATLANTIC...NORTH CENTRAL CUMBERLAND...EAST CENTRAL SALEM...SOUTH
CENTRAL CAMDEN...SOUTHEASTERN GLOUCESTER AND SOUTHWESTERN BURLINGTON
COUNTIES...

At 1053 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Olivet to Elmer to near
Seabrook Farms. Movement was east at 15 mph.

Winds up to 50 mph are possible with these storms.

These storms will be near...
  Glassboro around 1120 PM EDT.
  Franklinville around 1125 PM EDT.
  Clayton around 1130 PM EDT.
  Vineland around 1135 PM EDT.
  Malaga around 1140 PM EDT.
  Buena, Newfield, Victory Lakes, Monroe Township, Williamstown and
  Sicklerville around 1145 PM EDT.

Other locations impacted by these storms include Collings Lakes,
Centerton and Folsom.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3980 7483 3960 7485 3950 7494 3951 7518
      3959 7510 3964 7507 3968 7512
TIME...MOT...LOC 0253Z 260DEG 11KT 3963 7520 3958 7519 3954 7523

Drag

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 9:39 PM EDTAreal Flood AdvisoryPHIGloucester, Salem4 hr
Jul 23, 10:18 PM EDTFlash Flood WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem8 hr
Jul 23, 10:23 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem52 min
Jul 23, 11:38 PM EDTTornado WarningPHIAtlantic, Cape May37 min
Jul 23, 11:41 PM EDTSpecial Marine WarningPHI64 min
Jul 23, 11:43 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Ocean, Salem6 hr
Jul 23, 11:50 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Monmouth, Ocean6 hr
Jul 24, 12:04 AM EDTSevere Thunderstorm WarningPHIAtlantic, Cumberland, Gloucester, Salem41 min
Jul 24, 12:35 AM EDTSpecial Marine WarningPHI55 min
Jul 24, 12:56 AM EDTSpecial Weather StatementPHIAtlantic34 min
Jul 24, 1:23 AM EDTSpecial Marine WarningPHI97 min
Jul 24, 1:33 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem5 hr
Jul 24, 2:02 AM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem43 min
Jul 24, 2:08 AM EDTSpecial Marine WarningPHI97 min
Jul 24, 2:10 AM EDTSpecial Marine WarningPHI95 min
Jul 24, 2:34 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Cumberland, Gloucester, Salem41 min
Jul 24, 2:44 AM EDTSpecial Marine WarningPHI91 min
Jul 24, 3:00 AM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Salem4 hr
Jul 24, 3:03 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more57 min
Jul 24, 3:17 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Warren118 min
Jul 24, 3:21 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean3 hr
Jul 24, 3:34 AM EDTSpecial Marine WarningPHI116 min
Jul 24, 3:36 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 2 more6 hr
Jul 24, 3:55 AM EDTSevere Thunderstorm WarningPHIBurlington, Ocean50 min
Jul 24, 9:30 AM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset60 min
Jul 24, 10:04 AM EDTSmall Craft Advisory for Hazardous SeasPHI8 hr
Jul 24, 10:40 AM EDTAreal Flood WarningPHICumberland10 hr
Jul 24, 2:55 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean11 hr
Jul 24, 7:07 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren113 min
Jul 24, 7:48 PM EDTAreal Flood AdvisoryPHIHunterdon117 min
Jul 24, 3:47 AM EDTAreal Flood AdvisoryPHICarbon, Lehigh, Monroe, Northampton118 min
Jul 24, 5:23 PM EDTSpecial Weather StatementPHIBerks37 min
Jul 24, 5:31 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh59 min
Jul 24, 6:15 PM EDTSpecial Weather StatementPHIBerks45 min
Jul 24, 6:30 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery60 min
Jul 24, 6:43 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton4 hr
Jul 24, 6:47 PM EDTFlash Flood WarningPHIBerks4 hr
Jul 24, 7:07 PM EDTSpecial Weather StatementPHIBerks23 min
Jul 24, 7:12 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Lehigh, Montgomery, Northampton2 hr
Jul 24, 7:16 PM EDTAreal Flood AdvisoryPHIBerks, Montgomery119 min
Jul 24, 7:23 PM EDTFlash Flood WarningPHIBucks, Lehigh, Montgomery4 hr
Jul 24, 7:26 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Montgomery49 min
Jul 24, 7:42 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Montgomery2 hr
Jul 24, 7:50 PM EDTSevere Thunderstorm WarningPHIMontgomery, Philadelphia25 min
Jul 23, 9:28 PM EDTAreal Flood WarningPHICecil8 hr
Jul 24, 1:05 AM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's55 min
Jul 24, 1:10 AM EDTAreal Flood AdvisoryPHICecil4 hr
Jul 24, 1:27 AM EDTTornado WarningPHIKent, Queen Anne's21 min
Jul 24, 1:52 AM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's53 min
Jul 24, 4:40 AM EDTAreal Flood WarningPHICecil4 hr
Jul 23, 9:08 PM EDTRiver Flood WarningPHINew Castle17 hr
Jul 24, 3:05 AM EDTRiver Flood WarningPHINew Castle8 hr
Jul 24, 4:17 AM EDTRiver Flood WarningPHINew Castle11 hr

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.